Erratum to: Existence of mild solutions for fractional nonlocal evolution equations with delay in partially ordered Banach spaces
作者: Yue LiangHe YangK Gou
作者单位: 1College of Science, Gansu Agricultural University
2College of Mathematics and Statistics, Northwest Normal University
3Department of Mathematics, Texas A&M University-Kingsville
刊名: Advances in Difference Equations, 2017, Vol.2017 (1), pp.1-1
来源数据库: Springer Journal
DOI: 10.1186/s13662-017-1100-y
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.76 (2012)

×
关键词翻译
关键词翻译
  • fractional 分级的
  • ordered 有序的
  • partially 部分地
  • delay 延时
  • evolution 进化